# SDR MESA310901

- Difficulty date: December 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N436AW
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GJT - AIRCRAFT TOOK OFF FROM GJT, PILOT RADIOED THAT HIS RIGHT GEAR DOOR AMBER ANNUNCIATOR HAD REMAINED ILLUMINATED AFTER GEAR RETRACTION, PILOT THEN CYCLED GEAR AND RECEIVED A RED RIGHT GEAR UNSAFE INDICATION, HE THEN ALTERNATELY EXTENDED THE RIGHT GEAR AND RETURNED TO GJT.  GJT MAINTENANCE JACKED AIRCRAFT, CLEARED PSEU MEMORY TO BEGIN TROUBLESHOOTING, PERFORMED NUMEROUS RETRACTIONS AND EXTENSIONS WITHOUT BEING ABLE TO DUPLICATE DISCREPANCY.  AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
